# SDR ASOA2013030503101

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 30,752 hours, 27,426 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR ISOLATORS BROKEN ON  AFT PRESSURE BULKHEAD.  R & R DAMAGED ISOLATORS ON THE AFT PRESSURE BULKHEAD IAW SRM 51-42-13.
